# SDR C77A2020031000023

- Difficulty date: March 10, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 13,530 hours, 8,609 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BELLY FAIRING SUPPORT AT FRAME 52 L-ANGLE CRACKED THROUGH FASTENER. REPLACE L/H BELLY FAIRING SUPPORT AT FRAME 52 L-ANGLE PER EMB SRM 51-40-08, 51-40-02. WO # 2819309366
